MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.4 / 17 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.4 / 17 MM
Model Number 02.07.0417SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection 5 years and 2 months after first revision surgery.The patient had primary right knee surgery using competitor products.The surgeon performed a washout and upsized the semiconstrained 17mm s4 liner to a semiconstraned 23mm s4 liner at his discretion.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 mar 2026.Lot 1906429: (b)(4) items manufactured and released on 03 sep 2019.Expiration date: 2024-aug-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SEMICONSTRAINED S.4 / 17 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24826100
Report Number3005180920-2026-00311
Device Sequence Number21117126
Product Code JWH
UDI-Device Identifier07630030817991
UDI-Public07630030817991
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2024
Device Model Number02.07.0417SCF
Device Lot Number1906429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite